Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hypothyroidism. Been on thyronorm. Krimson helps balance tetesterone. Discontinue it?

I live in Pondicherry, i am a woman and 35 years old and have hypothroid for the past 10 years and been on thyronorm 100 mcg daily, the problem is , my testesterone level is also high, and my gynaecologist treats me with the tablet krimson 35 for particular number of menstrual cycles, whenever i take krimsson 35 , my thyroid level tsh and t4 gets elevated, if i stop krimson 35 my testesterone level gets increased, how do i balance these both, since there are no endocrinologist in our place , moreover i am unable to reduce my weight too
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi, welcome to HCM
Your problem is quite difficult and i think not treatable by gynecologist.
Though there is no endocrinologist in your city, you have to go to other city or medical college for the same. Once the hormonal level gets normal , then you need not to go frequently to doctor.
Overweight is due to hypothyroidism , after proper treatment it will start to reduce, otherwise no use of other ways.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor